Side effects from statin medication.

Community Help: Statin side effects

Share your own experience     View front page

Below is a list of several side effects that occurred once I started taking Crestor (and multiple other statins I tried) to lower my cholesterol. I also switched to a different statin, and it didnt make any difference which statin I took, as I continued getting the same mysterious side effects no matter which statin I took. My cholesterol dropped alot when I took Crestor but with so many side effects and small injuries I was getting, I stopped taking it as it wasnt worth it for me dealing with the side effects and injuries due to taking the statin. My cholesterol also went back up when I stopped taking the statin in case you are wondering. One of the main problems I had was shoulder joint pain. Especially on one of the shoulders which was worse then the others, and a strange shoulder joint popping and clicking when I moved my shoulder up and down or especially when I extended my arm outward. After months this also gradually got more and more painfull. For example if I reached out to the side to grab something, my shoulder would have sharp pain.

The other main injury was that I kept getting calf injuries. Never the same spot either like a normal calf pull would have, but both calves were getting pulls and often different spots even when the calf pull was in the same leg. Hopefully this information helps you if you are taking any statin medication in case you are wondering if its related to these medications (By the way in case you are also wondering, since I stopped taking the statin medication, my shoulders are completely back to normal but it took several months, but the pain substantially got better in 4-5 days once I stopped. The calf pulls are completely gone and do not occur anymore).